MathSciNet Relay Station
MathSciNet bibliographic data
MR2110912 (2005i:60016) 60B12
Matsak, Ī. K. On the weak convergence of extremal random elements in some Banach spaces. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 130--140; translation in Theory Probab. Math. Statist. No. 69 (2004), 141–152 (2005)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement